Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

The smooth representations of GL_2(o).

Stasinski, Alexander (2009) 'The smooth representations of GL_2(o).', Communications in algebra., 37 (12). pp. 4416-4430.

Abstract

We give a classification of the smooth (complex) representations of GL2(.

Item Type:Article
Keywords:Finite rings, Matrix groups, Representations, Primary 20G05, Secondary 20G25, 22E50
Full text:(AM) Accepted Manuscript
Download PDF
(363Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1080/00927870902829049
Publisher statement:This is an Accepted Manuscript of an article published by Taylor & Francis Group in Communications in algebra in 2009, available online at: http://dx.doi.org/10.1080/00927870902829049
Record Created:12 Feb 2015 16:50
Last Modified:13 Feb 2015 10:24

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library